A. Contreras and D.E. Pelinovsky
Stability of multi-solitons in the cubic NLS equation
Journal of Hyperbolic Differential Equations 11 (2014), 329-353
We address stability of multi-solitons in the cubic NLS (nonlinear Schrodinger) equation
on the line. By using the dressing transformation and the inverse scattering transform methods,
we obtain the orbital stability of multi-solitons in the L2(R) space when
the initial data is in a weighted L2(R) space.
Nonlinear Schrodinger equation, inverse scattering, asymptotic stability,
Backlund transformation, multi-solitons.